# SDR USAA920081953

- Difficulty date: October 23, 2008
- Submitted: October 30, 2008
- Operation: Air carrier
- Aircraft: N432US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24554
- Aircraft time: 51,463 hours, 34,819 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT MAJOR REPAIR Q5 CHECK NR 03C50754003/011 LT PYLON STRUT SKIN CRACKED AT ACCESS PANEL OPENING 5724.  REPAIRED THE LT PYLON STRUT SKIN AT ACCESS PANEL OPENING 5724 IAW US AIRWAYS TYPICAL REPAIR 54-50-07 PART 2 FIGURE 3.
